# SDR CALA0101017

- Difficulty date: November 30, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N17309
- Make and model: Boeing 7373T0
- Aircraft serial: 23360
- Aircraft time: 51,218 hours, 26,773 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Sta 887-907
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN L/H O/B SEAT TRACK CORRODED AT STA 887-907. REPAIRED SEAT TRACK IAW SRM 53-00-52, FIGURE 204.
